特别副研究员

当前位置: 苗倩云

苗倩云

个人简介


Personal Information

 

Name:  Qianyin Miao (苗倩云)

Born: May 1989

Email:  qianyunm@bit.edu.cn  

Institute:  School of Mathematics and Statistics, Beijing Institute of Technology, 102400, China

Address: No.5 Zhongguancun South Street, Haidian District, Beijing, China


Educational Background

► 09/2013--11/2017, PhD in Mathematics, Beihang University. Supervisor: Prof. Jinliang Wang, Yuan Zhou. Major: Calculus of Variation and PDE.

► 09/2006--07/2010, Bachelor in Mathematics, Shandong University, China 


Working Experience

► 09/2019--Present, Assistant Professor, School of Mathematics and Statistics, Beijing Institute of Technology

► 10/2017--09/2019, Postdoctor in Mathematics, School of Mathematics and Statistics, Peking University. Supervisor: Prof. Zhifei Zhang


Publications

[1] Qianyun Miao; Changhui Tan; Liutang Xue; Global regularity for a 1D Euler-alignment system with misalignment. Mathematical Models and Methods in Applied Sciences, 31 (2021), no. 3, 473–524.

[2] Peng Fa; Miao, Qianyun*; Zhou, Yuan; Everywhere differentiability of absolute minimizers for locally strongly convex Hamiltonian H(p) ∈ C1,1(Rn) with n ≥ 3. Journal of Functional Analysis, 280 (2021), Art. 108829.

[3] Miao, Qianyun, Xue Liutang; Regularity and singularity results for the dissipative Whitham equation and related surface wave equations. Commun. Math. Sci., 17 (2019), no. 8, 2141-2190.

[4] Lu, Guozhen, Miao, Qianyun, Zhou, Yuan; Viscosity solutions to  inhomogeneous Aronsson's equations involving Hamiltonians < A(x)p,p>. Calc. Var. PDE, 58 (2019), no. 1, Art. 8, 37pp.

[5] Miao, Qianyun, Xue, Liutang; On the Holder regularity of the weak solution to a drift-diffusion equation with pressure. Calc. Var. PDE, 57 (2018), no. 6, Art. 153, 33pp.  

[6] Miao, Qianyun, Wang, Changyou, Zhou, Yuan; Uniqueness of absolute minimizers for $L^/infty$-functionals involving Hamiltonians H(x,p). Arch. Rat. Mech. Anal., 223 (2017), no. 1, 141-198.

[7] Miao, Qianyun; Symplectic non-squeezing for mass subcritical fourth-order Schr/"odinger equations. Colloquium Mathematicum, 149 (2017), no. 1, 137-164.


Visiting Positions

► 02/2017--05/2017, Visiting Researcher, Department of MathematicsUniversity of California - Irvine, USA. Co-mentor: Prof. Yifeng Yu


Fundings

► 01/2021—12/2023, National Natural Science Foundation of China (Grant No. 12001041), Principal Investigator

► 07/2018--09/2019, China Postdoctoral Science Foundation funded project (Grant No. 197520), Principal Investigator